# SDR AALA200802141

- Difficulty date: August 19, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EXTERIOR EMERGENCY LIGHT AT RT AFT OVERWING INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT RT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPS.
